| Model Number |
MMT-723RNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone that insulin pump had motor error alarm as well as buttons were harder to pressed.Customer¿s blood glucose was unknown at the time of incident.Customer stated that insulin pump had polarized effect on the screen with different types of lightning and unexplained no delivery alerts not due to site issues.Customer was declined troubleshooting with technical support.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported via phone call that the weight has been changed to (b)(6).